MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Codes Visual Prompts will not Clear (2281); Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The thermogard hq temp mgt console involved in the reported complaint will not be returned for evaluation, as biomed performed functional testing for several hours and the console functioned without issue.Therefore, the service was not required to be performed by zoll.
 
Event or Problem Description
During ivtm therapy, the thermogard hq temp mgt console (sn (b)(6) displayed an error message.The customer was unable to specify the nature of the error but mentioned that the console was alarming and then shut off.No additional information was provided by the customer.The patient's status information was requested, but the customer did not provide a response.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23897953
Report Number3010617000-2025-00885
Device Sequence Number10374884
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown